RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2006 Volume 18, Issue 6, Pages 131–186 (Mi aa96)

This article is cited in 4 papers

Research Papers

Systems of diagram categories and $K$-theory. I

G. Garkusha

Department of Mathematics, The University of Manchester, Manchester, UK

Abstract: With any left system of diagram categories or any left pointed dérivateur, a $K$-theory space is associated. This $K$-theory space is shown to be canonically an infinite loop space and to have a lot of common properties with Waldhausen's $K$-theory. A weaker version of additivity is shown. Also, Quillen's $K$-theory of a large class of exact categories including the Abelian categories is proved to be a retract of the $K$-theory of the associated dérivateur.

MSC: 19D99

Received: 06.03.2006


 English version:
St. Petersburg Mathematical Journal, 2007, 18:6, 957–996

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025